# SDR ABXA9700765

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 2760 · Drag Control System
- Part: Drive Link
- Part number: 39545571
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK WHILE ACCOMPLISHING AD 90-18-03, THE INBOARD SPOILER DRIVE LINK WAS FOUND CRACKED.  THE LINK WAS REPLACED IAW DC9 MM.
